Some intersection theorems on two-valued functions

Abstract

Let

be a family of two-valued functions defined on ann-element set in which each pair of functions in

satisfy a given intersection condition. For certain intersection conditions we determine the maximal value of

.

This is a preview of subscription content, access via your institution.

References

  1. [1]

    R. Ahlswede andG. O. H. Katona, Contributions to the geometry of Hamming spaces,Discrete Math. 17 (1977), 1–22.

    MATH  Article  MathSciNet  Google Scholar 

  2. [2]

    N. G. de Bruijn andP. Erdős, On a combinatorial problem,Proc. Konink Nederland Akad. Wetensch. Amsterdam 51 (1948), 421–423.

    Google Scholar 

  3. [3]

    F. R. K. Chung, R. L. Graham, P. Frankl andJ. Shearer, Some intersection theorems for ordered sets and graphs,to appear.

  4. [4]

    P. Erdős, Chao Ko andR. Rado, Intersection theorems for systems of finite sets,Quart. J. Math. 2 (1961), 313–320.

    Article  Google Scholar 

  5. [5]

    R. L. Graham, M. Simonovits andV. T. Sós, A note on the intersection properties of subsets of integers,J. Comb. Th. (A) 28 (1980), 106–116.

    MATH  Article  Google Scholar 

  6. [6]

    V. Rödl,to appear.

  7. [7]

    M. Simonovits andV. T. Sós, Intersections on structures,Combinatorial Math., Optimal Design and their Applications, Ann. Discrete Math.6 (1980), 301–314.

    MATH  Google Scholar 

  8. [8]

    M. Simonovits andV. T. Sós, Intersection theorems for subsets of integers,European Journal of Comb. 2 (1981), 363–372.

    MATH  Google Scholar 

  9. [9]

    M. Simonovits andV. T. Sós, Graph intersection theorems,Proc. Colloq. Combinatorics and Graph Theory, Orsay, Paris, 1976, 389–391.

    Google Scholar 

  10. [10]

    M. Simonovits andV. T. Sós, Intersection theorems for graphs II,Coll. Math. Soc. J. Bolyai 18,Combinatorics, Keszthely, Hungary (1976), 1017–1029.

    Google Scholar 

Download references

Author information

Affiliations

Authors

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Faudree, R.J., Schelp, R.H. & Sós, V.T. Some intersection theorems on two-valued functions. Combinatorica 6, 327–333 (1986). https://doi.org/10.1007/BF02579259

Download citation

AMS subject classification (1980)

  • 05 C 35